# SDR SWAA2024112670547

- Difficulty date: November 22, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N7854B
- Make and model: Boeing 737-71B
- Aircraft serial: 29372
- Aircraft time: 51,471 hours, 34,133 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H OVERWING EXIT AFT EMERGENCY LIGHT INOP<[01] RELAMPED PER AMM 33-51-01;[02] 02 - INSPECTED PER [AMM 33-51-01-201-NG (EXIT SIGNS - MAINTENANCE PRACTICES - PERMANENT)]
